# SDR DALA2018101606075

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785222) DURING INSPECTION FOUND CRACK ON FRAME STATION 727B BTW S9R TO S8R. FRAME STATION 727B BTW S9R TO S8R WAS REPAIRED PER ERA 571918-14AD REV. ORIGINAL.
